# SDR CA080206004

- Difficulty date: January 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) CREW REPORTED SEVERE NOISE AND VIBRATION FELT ON LT ENGINE. SHUT ENGINE DOWN AS PRECAUTION AND RETURNED TO FIELD. ENGINE/QEC REMOVED AND REPLACED. SIGNIFICANT DAMAGE TO TURBINE.
